Kodai Mathematical Journal

Generalize some norm inequalities of Saitoh

Dinh Thanh Duc and Nguyen Du Vi Nhan

Full-text: Open access

Abstract

In this paper we present various norm inequalities in framework Sobolev spaces by using Hölder's inequality. In particular, we imply some of the corresponding results of Saitoh whose proofs were based on Aronszajn's theory of reproducing kernels.

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 191-201.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829546

Digital Object Identifier
doi:10.2996/kmj/1309829546

Mathematical Reviews number (MathSciNet)
MR2811640

Zentralblatt MATH identifier
1229.26028

Citation

Duc, Dinh Thanh; Nhan, Nguyen Du Vi. Generalize some norm inequalities of Saitoh. Kodai Math. J. 34 (2011), no. 2, 191--201. doi:10.2996/kmj/1309829546. https://projecteuclid.org/euclid.kmj/1309829546


Export citation